Please choose a volume number:

Contents of volume 82:

2013 / 82 / 1 (1) :  Yan Xu
A normality relationship between two families and its applications
Full text paper (pdf)

2013 / 82 / 1 (2) :  Jan Ohriska
Oscillation of second-order differential equations
Full text paper (pdf)

2013 / 82 / 1 (3) :  Ali Reza Medghalchi and Hamed Nikpey
Characterizing injective operator space $V$ for which $I_{11}(V) \cong B(H)$
Full text paper (pdf)

2013 / 82 / 1 (4) :  Yong Zhang and Tianxin Cai
On the Diophantine equation $f(x)f(y)=f(z^2)$
Full text paper (pdf)

2013 / 82 / 1 (5) :  Richard F. Patterson and Ekrem Savas
On double sequences of continuous functions having continuous P-limits
Full text paper (pdf)

2013 / 82 / 1 (6) :  Zbynek Urban and Demeter Krupka
The Zermelo conditions and higher order homogeneous functions
Full text paper (pdf)

2013 / 82 / 1 (7) :  Qiongling Liu and Jianlong Chen
On $(m,n)$-injectivity and coherence of rings
Full text paper (pdf)

2013 / 82 / 1 (8) :  Li-Xia Dai and Yong-Gao Chen
On the counting function of Stanley sequences
Full text paper (pdf)

2013 / 82 / 1 (9) :  Jose M. Munoz-Escolano and Pavel Shumyatsky
A finiteness condition for verbal conjugacy classes in a group
Full text paper (pdf)

2013 / 82 / 1 (10) :  Romeo Mestrovic
On the mod $p^2$ determination of $\sum_{k=1}^{p-1}H_k/(k\cdot 2^k)$: another proof of a conjecture by Sun
Full text paper (pdf)

2013 / 82 / 1 (11) :  G. S. Asanov
Finsler connection properties generated by the two-vector angle developed on the indicatrix-inhomogeneous level
Full text paper (pdf)

2013 / 82 / 1 (12) :  Yaoyong Yu and Ying You
Projective equivalence between an $(\alpha,\beta)$-metric and a Randers metric
Full text paper (pdf)

2013 / 82 / 1 (13) :  Carlo Alberto Mantica and Young Jin Suh
The closedness of some generalized curvature $2$-forms on a Riemannian manifold II
Full text paper (pdf)

2013 / 82 / 1 (14) :  Gergo Nagy
Isometries on positive operators of unit norm
Full text paper (pdf)

2013 / 82 / 1 (15) :  Bang-Yen Chen, Alicia Prieto-Martin and Xianfeng Wang
Lagrangian submanifolds in complex space forms satisfying an improved equality involving $\delta(2,2)$
Full text paper (pdf)

2013 / 82 / 1 (16) :  Yuri F. Bilu, Clemens Fuchs, Florian Luca and Akos Pinter
Combinatorial Diophantine equations and a refinement of a theorem on separated variables equations
Full text paper (pdf)

2013 / 82 / 2 (1) :  Yan Li, Lianrong Ma and Junhua Zhang
Odd solutions of $\sigma(n)-2n=2$ have at least six distinct prime factors
Full text paper (pdf)

2013 / 82 / 2 (2) :  Reza Mirzaie
On homogeneous submanifolds of negatively curved Riemannian manifolds
Full text paper (pdf)

2013 / 82 / 2 (3) :  Milos S. Kurilic and Aleksandar Pavlovic
The convergence of the sequences coding the ground model reals
Full text paper (pdf)

2013 / 82 / 2 (4) :  Alan Filipin and Yasutsugu Fujita
The number of Diophantine quintuples II
Full text paper (pdf)

2013 / 82 / 2 (5) :  Abdulrasool Azizi
On prime radical of submodules
Full text paper (pdf)

2013 / 82 / 2 (6) :  He Qun and Zhao Wei
Variation problems and $E$-valued horizontal harmonic forms on Finsler manifolds
Full text paper (pdf)

2013 / 82 / 2 (7) :  Xiaobing Gong and Weinian Zhang
Convex solutions of the polynomial-like iterative equation in Banach spaces
Full text paper (pdf)

2013 / 82 / 2 (8) :  Jay Stine
Initial hulls and zero dimensional objects
Full text paper (pdf)

2013 / 82 / 2 (9) :  Mohammad Sadek
On the Diophantine equation $cy^l=\frac{x^p-1}{x-1}$
Full text paper (pdf)

2013 / 82 / 2 (10) :  Chengbo Lu and Chuanqing Gu
The computation of the inverse of block-wise centrosymmetric matrices
Full text paper (pdf)

2013 / 82 / 2 (11) :  Mingjin Wang
Some convergence theorems for the $q$-integral
Full text paper (pdf)

2013 / 82 / 2 (12) :  Li Zhang and Ze Hua Zhou
Integral type operators between logarithmic Bloch-type space and $F(p,q,s)$ space on the unit ball
Full text paper (pdf)

2013 / 82 / 2 (13) :  Mujahid Abbas, Ishak Altun and Salvador Romaguera
Common fixed points of Ciric-type contractions on partial metric spaces
Full text paper (pdf)

2013 / 82 / 2 (14) :  Cihan Ozgur and Avik De
Chen inequalities for submanifolds of a Riemannian manifold of nearly quasi-constant curvature
Full text paper (pdf)

2013 / 82 / 2 (15) :  Gabriella Bognar and Ondrej Dosly
Conditional oscillation and principal solution of generalized half-linear differential equation
Full text paper (pdf)

2013 / 82 / 2 (16) :  Akbar Tayebi and Hassan Sadeghi
On Cartan torsion of Finsler metrics
Full text paper (pdf)

2013 / 82 / 2 (17) :  Ikkei Hotta
Ahlfors's quasiconformal extension condition and $\Phi$-likeness
Full text paper (pdf)

2013 / 82 / 2 (18) :  Ioana M. Masca, Sorin V. Sabau and Hideo Shimada
Two dimensional $(\alpha,\beta)$-metrics with reversible geodesics
Full text paper (pdf)

2013 / 82 / 2 (19) :  Bishwambhar Roy
Unifications on a type of continuity
Full text paper (pdf)

2013 / 82 / 3-4 (1) :  Vladimir Balaz, Ladislav Misik, Oto Strauch and Janos T. Toth
Distribution functions of ratio sequences, III
Full text paper (pdf)

2013 / 82 / 3-4 (2) :  Mayuko Kon
On the Ricci tensor and the generalized Tanaka--Webster connection of real hypersurfaces in a complex space form
Full text paper (pdf)

2013 / 82 / 3-4 (3) :  Tomislav Pejkovic
On $p$-adic $T$-numbers
Full text paper (pdf)

2013 / 82 / 3-4 (4) :  Yosra Chamkha and Maher Mnif
Browder spectra of upper triangular matrix linear relations
Full text paper (pdf)

2013 / 82 / 3-4 (5) :  Amalendu Ghosh
An $ \eta $-Einstein Kenmotsu metric as a Ricci soliton
Full text paper (pdf)

2013 / 82 / 3-4 (6) :  Zhengxing Li and Jinke Hai
Coleman automorphisms of standard wreath products of finite abelian groups by $2$-closed groups
Full text paper (pdf)

2013 / 82 / 3-4 (7) :  Ciprian A. Tudor and Maria Tudor
Gamma-mixed Ornstein--Uhlenbeck sheet
Full text paper (pdf)

2013 / 82 / 3-4 (8) :  Jhon J. Bravo and Florian Luca
On a conjecture about repdigits in $k$-generalized Fibonacci sequences
Full text paper (pdf)

2013 / 82 / 3-4 (9) :  Dijana Mosic and Dragan S. Djordjevic
Mixed-type reverse order laws for generalized inverses in rings with involution
Full text paper (pdf)

2013 / 82 / 3-4 (10) :  Paul Pollack and Lola Thompson
Practical pretenders
Full text paper (pdf)

2013 / 82 / 3-4 (11) :  Andrew Bremner and Maciej Ulas
Rational points in geometric progressions on certain hyperelliptic curves
Full text paper (pdf)

2013 / 82 / 3-4 (12) :  Adela Mihai and Ioana N. Radulescu
Certain Riemannian invariants for Sasakian submanifolds
Full text paper (pdf)

2013 / 82 / 3-4 (13) :  Harish Chandra and Meena Sahai
On group algebras with unit groups of derived length three in characteristic three
Full text paper (pdf)

2013 / 82 / 3-4 (14) :  Xiaolong Yu, Xiaoyu Chen and Wenbin Guo
The influence of $\mathfrak{F_{\mathrm s}}$-quasinormality of subgroups on the structure of finite groups
Full text paper (pdf)

2013 / 82 / 3-4 (15) :  Attila Berczes, Jan-Hendrik Evertse and Kalman Gyory
Effective results for hyper- and superelliptic equations over number fields
Full text paper (pdf)

50 records
 

© 2003-2017, Publicationes Mathematicae, Debrecen, Hungary